English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations

Baumann, M., Benner, P., & Heiland, J. (2018). Space-time Galerkin POD with Application in Optimal Control of Semi-Linear Parabolic Partial Differential Equations. SIAM Journal on Scientific Computing, 40(3), A1611-A1641. doi:10.1137/17M1135281.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-48D5-A Version Permalink: http://hdl.handle.net/21.11116/0000-0001-6EAC-3
Genre: Journal Article

Files

show Files
hide Files
:
baumann_2383743.pdf (Publisher version), 849KB
Name:
baumann_2383743.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2018, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Baumann, Manuel1, Author
Benner, Peter2, Author              
Heiland, Jan2, Author              
Affiliations:
1Delft Institute of Applied Mathematics, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2018
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/17M1135281
arXiv: 1611.04050
URI: https://arxiv.org/abs/1611.04050
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40 (3) Sequence Number: - Start / End Page: A1611 - A1641 Identifier: -